Show simple item record

dc.contributor.authorBenlahsen, Mohammed ( )
dc.contributor.authorGmira, Abdelilah ( )
dc.contributor.authorGuedda, Mohammed ( )
dc.date.accessioned2021-08-11T18:30:11Z
dc.date.available2021-08-11T18:30:11Z
dc.date.issued2007-05-23
dc.identifier.citationBenlahsen, M., Gmira, A., & Guedda, M. (2007). On singular solutions of a magnetohydrodynamic nonlinear boundary layer equation. Electronic Journal of Differential Equations, 2007(78), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14274
dc.description.abstract

This paper concerns the singular solutions of the equation

ƒ‴ + ꃃ″ - βƒ′2 = 0

where β < 0 and κ = 0 or 1. This equation arises when modelling heat transfer past a vertical flat plate embedded in a saturated porous medium with an applied magnetic field. After suitable normalization, ƒ′ represents the velocity parallel to the surface or the non-dimensional fluid temperature. Our interest is in solutions which develop a singularity at some point (the blow-up point). In particular, we shall examine in detail the behavior of ƒ near the blow-up point.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary-layer equationen_US
dc.subjectMHD flowen_US
dc.subjectBlowing-up solutionsen_US
dc.subjectAsymptotic behavioren_US
dc.titleOn singular solutions of a magnetohydrodynamic nonlinear boundary layer equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record